Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have bumps on vagina. Not sexually active. What are these?

Hi, I have been getting these bumps on my vaginal mound for the last 4 years. I ve never had a sexual partner. These bumps are some what hard, but some of them are puss filled. I think it first started when I tried shaving my pubic hair for the first time. I have also noticed that when I shave there is mor e of them. What is this? I don t think they are in grown hairs because it happens when I don t shave either.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi,

Thanks for writing in.
From the clinical history you gave, it looks like folliculitis i.e hair follicle inflammation.
It usually occurs when hair is shaven in that area. It results due to inflammation and infection of follicles.

You can use topicle antibiotics like mupirocin but you need to take oral antibiotics if those are pus filled swellings.
I would recommend you to get examined by gynecologist to rule out herpes zoster infection and to see it you need oral antibiotics or not.

I hope I have answered your query.
Best regards,
Dr. Neelam.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor